# SDR CALA2025052905058

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 71,935 hours, 32,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4105
- Condition: No Test
- Location: Zone 200
- Part time: 779,410 hours, 733,634 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERG AISLE LIGHTS OUT T/S EMERGENCY LIGHT SYSTEM FOUND POWER SUPPLY (11WL) BAD ON LEFT SIDE UNDER EMERGENCY EXIT DOOR ROW 21ABC. REMOVED AND REPLACED POWER SUPPLY LEFT CENTER REF AMM 33-51-38. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
